# SDR SWIA972266

- Difficulty date: January 10, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 3,777 hours, 5,401 cycles
- Engine: Pwa PW118B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning System
- Condition: Illuminated
- Location: Prop Deice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE FAILURE IN BOTH CYCLES.  CIRCUIT BREAKER TRIPPED.  FOLLOWED QRH PROCEDURES.  PROP STILL FAILED.  RETURNED TO LAX.  RAN DEICE SYSTEM IAW 20-10-00.  ALL CHECKS OK AT THIS TIME.
